# SDR HNAA2025031100159

- Difficulty date: February 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

78-2066 OB KICKER PLATE CRACKED ON RH TR UPPER DOOR ASSY.  REPAIRED IAW ESR1-78-24-007A
